# SDR DALA2021022401082

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FASTENERS REMOTION MAINTENANCE FOUND HIDDEN CORROSION LEVEL 2 ON INNER STRUCTURE STA 1560 BTW S-28R TO 29-R (AFT SERVICE PANEL AREA) AT AFT CARGO COMPARTMENT.  REPAIRED PER ERA 590190-00.  (LP 1738474)
